# SDR DLL13961232

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 489-509
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JETWAY HIT A/C CAUSING SKIN DAMAGE 1.5 BY 8 BETWEEN FS 489 AND 509 AND STR 15 AND 15.  THE DAMAGE WAS CUT OUT AND A FILLER WAS INSTALLED AND REINFORCED.  REV A REVISED DRAWING TO ACCURATELY REFLECT FILLER CONFIG REV B REVISED REPAIR DESCRIPTION AND DWG TO ACCURATELY REFLECT EXTERNAL SKIN THICKNESS AND REPAIR INSTALLATION.  REV C ADDED FAA APPROVAL.
